Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Cylinder renormalization for Siegel discs and a constructive measurable Riemann mapping theorem
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2007 (English)In: Nonlinearity, ISSN 0951-7715, E-ISSN 1361-6544, Vol. 20, no 3, 713-741 p.Article in journal (Refereed) Published
Abstract [en]

The boundary of the Siegel disc of a quadratic polynomial with an irrationally indifferent fixed point with the golden mean rotation number has been observed to be self-similar. The geometry of this self-similarity is universal for a large class of holomorphic maps. A renormalization explanation of this universality has been proposed in the literature. However, one of the ingredients of this explanation, the hyperbolicity of renormalization, has not yet been proved. The present work considers a cylinder renormalization-a novel type of renormalization for holomorphic maps with a Siegel disc which is better suited for a hyperbolicity proof. A key element of a cylinder renormalization of a holomorphic map is a conformal isomorphism of a dynamical quotient of a subset of C to a bi-infinite cylinder C/Z. A construction of this conformal isomorphism is an implicit procedure which can be performed using the measurable Riemann mapping theorem. We present a constructive proof of the measurable Riemann mapping theorem and obtain rigorous bounds on a numerical approximation of the desired conformal isomorphism. Such control of the uniformizing conformal coordinate is of key importance for a rigorous computer-assisted study of cylinder renormalization.

Place, publisher, year, edition, pages
2007. Vol. 20, no 3, 713-741 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-101881DOI: 10.1088/0951-7715/20/3/008ISI: 000245554900008Scopus ID: 2-s2.0-33947655858OAI: oai:DiVA.org:kth-101881DiVA: diva2:553416
Note

QC 20120919

Available from: 2012-09-19 Created: 2012-09-05 Last updated: 2017-12-07Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Gaidash, Denis G.
By organisation
Mathematics (Dept.)
In the same journal
Nonlinearity
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 31 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf